Solución de la ecuación de convección-difusión mediante las funciones de base radial multicuádricas/Solution of Convection-Diffusion Equation by Multiquadric Radial Basis Function.

Citation metadata

From: Ingenierías USBmed(Vol. 11, Issue 2)
Publisher: Universidad de San Buenaventura
Document Type: Article
Length: 2,524 words

Document controls

Main content

Abstract :

En este paper se propone un algoritmo computacional que resuelve la ecuación de convección-difusión unidimensional estacionaria utilizando un método numérico basado en las funciones de base radial (RBF). Para la aplicación de este algoritmo fue necesaria la generación de diferentes valores del número de Peclet para obtener soluciones gráficas, que se compararon con la solución analítica reportada por Patankar. Palabras Clave. Número de Peclet, funciones de base radial, función multicuádrica, convección-difusión. In this paper we propose a computational algorithm that solves the stationary one-dimensional diffusion-convection equation, using a numerical method based on radial base functions (RBF). For the application of this algorithm, it was necessary to generate different values of the Peclet number to obtain graphical solutions, which were compared to the analytical solution reported by Patankar. Keywords. Peclet Number, Radial Basis Functions, Multiquadric Function, Convection-Diffusion

Source Citation

Source Citation   

Gale Document Number: GALE|A642010982